MAUDE Adverse Event Report: ETHICON INC. BLAKE; CATHETER, IRRIGATION

ETHICON INC. BLAKE; CATHETER, IRRIGATION
Catalog Number 2227
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4, h4 the device history records were reviewed and the manufacturing criteria was met prior to the release of each possible lot.: j2500388 & j2500370 lot j2500388 mfg date: 09-apr-25 exp date: 09-apr-30 lot j2500370 mfg date: 03-04-2025 exp date: 03-04-2030 additional information provided: we got this info from the actual product -lot number: j2500388 => j2500388 or j2500370 although only one product was shipped, we received multiple packages and confirmed two lot numbers.H3 evaluation: complaint sample review : one complaint sample drain with separate trocar were received for evaluation, product was inspected visually, below were detailed observations: 1.No sticking marks were found on the trocar.2.However, a chip-off marks on upper surface of the drains were visible, while inspected under magnification.As per standard practice, 100% functional test and 100% visual inspection was carried out, before and after packing of finished goods, prior to the product release.There was no scope to miss such defect, at manufacturing / release stage.It is inconclusive to conclude the complaint at manufacturing end, documents review : during investigation of complaint, batch review of in-process and final packaging inspections, as well as the manufacturing process is performed, these products are reported to be manufactured, inspected, and packaged in conformance with customer's specifications and have been found to be acceptable within all parameters.No discrepancy as per the reported defect is observed.Retention sample review : no negative observation was found.Review of defective sample's image / video : not applicable, as there was no complaint sample image / video received for evaluation.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown surgery on (b)(6) 2026 and a drain was used.It was found that the drain had adhered to the trocar needle during use after opening the package.A hole was created when separated them and use was stopped.This event was found before use.Another product was used to complete the case.There were no adverse consequences to the patient.Further details are not provided.Upon receipt and evaluation, the drain had chip mark.

Brand Name
BLAKE
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25434854
Report Number2210968-2026-06115
Device Sequence Number18725924
Product Code GBX
UDI-Device Identifier10705031003552
UDI-Public10705031003552
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown